Nonlinear analysis of a simple model of temperature evolution in a satellite

Gaite Cuesta, José; Sanz Andres, Angel Pedro y Perez Grande, María Isabel (2009). Nonlinear analysis of a simple model of temperature evolution in a satellite. "Nonlynear Dynamics", v. 58 ; pp. 405-419. ISSN 0924-090X. https://doi.org/10.1007/s11071-009-9488-x.

Descripción

Título: Nonlinear analysis of a simple model of temperature evolution in a satellite
Autor/es:
  • Gaite Cuesta, José
  • Sanz Andres, Angel Pedro
  • Perez Grande, María Isabel
Tipo de Documento: Artículo
Título de Revista/Publicación: Nonlynear Dynamics
Fecha: 2009
Volumen: 58
Materias:
Escuela: Instituto de Microgravedad Ignacio Da Riva (UPM)
Departamento: Vehículos Aeroespaciales [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (153kB) | Vista Previa

Resumen

We analyze a simple model of the heat transfer to and from a small satellite orbiting round a solar system planet. Our approach considers the satellite isothermal, with external heat input from the environment and from internal energy dissipation, and output to the environment as black-body radiation. The resulting nonlinear ordinary differential equation for the satellite’s temperature is analyzed by qualitative, perturbation and numerical methods, which prove that the temperature approaches a periodic pattern (attracting limit cycle). This approach can occur in two ways, according to the values of the parameters: (i) a slow decay towards the limit cycle over a time longer than the period, or (ii) a fast decay towards the limit cycle over a time shorter than the period. In the first case, an exactly soluble average equation is valid. We discuss the consequences of our model for the thermal stability of satellites.

Más información

ID de Registro: 39663
Identificador DC: http://oa.upm.es/39663/
Identificador OAI: oai:oa.upm.es:39663
Identificador DOI: 10.1007/s11071-009-9488-x
URL Oficial: http://link.springer.com/article/10.1007%2Fs11071-009-9488-x#/page-1
Depositado por: Biblioteca ETSI Aeronauticos
Depositado el: 11 Mar 2016 11:58
Ultima Modificación: 11 Mar 2016 11:59
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM